Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 41, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 26, 2015, 4:05 PM CDT for Newton County, Mississippi. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2015, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 26, 2015, 5:30 PM CDT
- In force
- 85 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 72 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WGUS54 KJAN 262105
FFWJAN
MSC101-262230-
/O.NEW.KJAN.FF.W.0041.150626T2105Z-150626T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 404 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR INTERSTATE 20 IN SOUTHWEST NEWTON COUNTY. AROUND
TWO INCHES OF RAIN HAVE ALREADY FALLEN AND FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEWTON AND LAWRENCE.
ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3231 8932 3238 8932 3241 8908 3229 8909
$$
ECWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 4:05 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 26, 4:05 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 405 PM CDT FRI JUN 26 2015 .DISCUSSION...THERES A BIT MORE CONVECTION ONGOING THIS AFTERNOON THAN WE SAW YESTERDAY AFTERNOON ACROSS THE AREA. AS WAS EXPECTED PER THE MORNING LOCAL MICROBURST ANALYSIS...THIS ACTIVITY REMAINS SUBSEVERE BUT CAN BRING SOME VERY HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THIS ACTIVITY IS MOVING FROM WEST TO EAST. ALL OF THIS COMES AS AN UPPER TROUGH IS NOW LOCATED ACROSS THE REGION AND TEMPERATURES HAVE BEEN ABLE TO WARM INTO THE LOWER 90S. FURTHER NORTH...A COLD FRONT SITS ACROSS THE MID-MISSISSIPPI VALLEY REGION AND THIS IS POISED TO DROP SOUTH INTO OUR REGION LATER TONIGHT THROUGH TOMORROW. THIS WILL BRING SOME MORE SHOWERS AND STORMS TO THE REGION. THE NORTHERN PORTION...MAINLY THE DELTA...COULD SEE A FEW STRONG TO SEVERE STORMS AS IT ENTERS THE ARKLAMISS LATER THIS EVENING INTO THE LATTER PORTIONS OF TONIGHT AS THE FRONT DROPS SOUTH AND THERE REMAINS ENOUGH INSTABILITY AND LAPSE RATES IN THE AREA. HI-RES MODEL GUIDANCE SHOWS A FEW ROBUST CELLS DROPPING INTO OUR REGION BEFORE WEAKENING. WILL KEEP A LIMITED RISK FOR SOME LOCATIONS IN THE DELTA THROUGH THE EVENING AS THE FRONT MOVES IN. THE FRONT WILL CONTINUE TO TREK SOUTH THROUGH TONIGHT INTO SATURDAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY FOR A STORM TO GET STRONG OR MAYBE SEVERE ACROSS THE SOUTHERN PORTIONS OF MY CWA AS THE FORCING INTERACTS WITH SOME DAYTIME HEATING. HOWEVER...SHEAR AND LAPSE RATES ARE RATHER POOR DOWN THERE FOR TOMORROW SO WILL NOT OUTLOOK ANYTHING AT THIS TIME. THE OTHER STORY WITH THIS FRONTAL PASSAGE IS THE COOLER AND DRIER AIR THAT WILL MOVE INTO THE REGION FOR SUNDAY. TEMPERATURES SHOULD DROP INTO THE 80S WITH DRIER DEWPOINTS INTO THE 60S AND EVEN SOME 50S GIVEN SUFFICIENT MIXING. SHOULD FEEL RATHER NICE FOR ANY OUTDOOR PLACES GIVEN THAT IT IS LATE JUNE. THE FRONT WILL CLEAR THE REGION BY SUNDAY AND CONDITIONS WILL CLEAR MAKING FOR A RATHER NICE DAY. PLEASANT CONDITIONS WILL CONTINUE INTO MONDAY THOUGH SOME CONVECTION SHOULD RETURN TO THE HIGHWAY 98/84 CORRIDOR DURING THE AFTERNOON. EVEN OVERNIGHT LOWS WILL BE NICE AND SOME LOCATIONS WILL DROP INTO THE 60S. /28/ LOW LEVEL FLOW WILL TURN BACK AROUND MONDAY AS A NEW JET STREAK/MID LEVEL WAVE SWINGS INTO THE MIDWEST ON TUESDAY. THE BEST MID/UPPER DYNAMICS ASSOCIATED WITH THIS FEATURE WILL STAY NORTH OF THE REGION, BUT THE AIRMASS WILL MOISTEN AND CONVECTION (ESPECIALLY DIURNAL) WILL BECOME MORE PERVASIVE TUESDAY INTO WEDNESDAY. THOUGH THE UPPER TROUGH IS EXPECTED TO GRADUALLY LOSE MAGNITUDE THROUGH THE END OF THE WEEK, MID LEVEL SHORTWAVES WILL CONTINUE TO PASS NEAR THE AREA, KEEPING CONTINUED RAIN CHANCES ESPECIALLY FARTHER NORTH. /DL/ && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY ALONG AND SOUTH OF INTERSTATE TWENTY...THROUGH THIS AFTERNOON WILL BRING PATCHY AND BRIEF MVFR/IFR FLIGHT CATS AND GUSTY WINDS UP TO 40 MPH. OTHERWISE ANTICIPATE MAINLY VFR CONDITIONS AND WINDS FROM THE WEST OR SOUTHWEST AND LIGHT. MOST CONVECTION WILL BEGIN TO WANE IN COVERAGE AS DAYTIME HEATING IS LOST AFTER SUNSET...ALTHOUGH THE APPROACH OF A FRONT MAY ALLOW ACTIVITY TO MOVE BACK INTO GLH/GWO/GTR/CBM CORRIDOR FROM THE NORTH THIS EVENING. LATE TONIGHT INTO TOMORROW WIDESPREAD MVFR FLIGHT CATS ARE POSSIBLE DUE MAINLY TO CEILINGS WITH SOME POTENTIAL FOR LINGERING SHOWERS AND A FEW EMBEDDED STORMS. THESE ISSUES WITH CEILINGS MAY HOLD ON WELL INTO THE MORNING TOMORROW...ESPECIALLY NORTH OF I-20 WHERE WINDS WILL BE TRANSITIONING AROUND TO THE NORTH IN THE WAKE OF A WEAK COLD FRONT. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 84 65 89 / 43 58 9 5 MERIDIAN 72 86 66 89 / 42 66 12 6 VICKSBURG 75 84 65 88 / 43 62 9 6 HATTIESBURG 74 88 68 90 / 35 68 44 12 NATCHEZ 73 85 67 86 / 40 67 41 3 GREENVILLE 74 85 65 88 / 62 40 7 4 GREENWOOD 74 83 65 86 / 60 43 7 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/DL/BB
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT FRI JUN 26 2015 ARZ074-075-MSZ018-019-025>028-034-272030- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WASHINGTON- 317 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF NORTH CENTRAL MISSISSIPPI AND NORTHWESTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING THERE IS A LIMITED RISK OF SEVERE THUNDERSTORMS THIS EVENING...MAINLY THROUGH MIDNIGHT...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ007>009-015-016-023>026-MSZ029>033-035>066-072>074-272030- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 317 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 26, 11:02 AM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1102 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM LIGHTNING FAYETTE 31.71N 91.06W
06/25/2015 JEFFERSON MS LAW ENFORCEMENT
HOME STRUCK ON JIMMY JACKSON CIRCLE.
&&
CMESpecial weather statement, Jun 26, 3:18 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT FRI JUN 26 2015
MSZ049-050-262045-
SCOTT MS-RANKIN MS-
318 PM CDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCOTT AND
NORTHEASTERN RANKIN COUNTIES UNTIL 345 PM CDT...
AT 315 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR NEAR BRANDON AND PELAHATCHIE. THIS STORM WAS PRODUCING VERY
HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
AROUND 35 TO 40 MPH.
THIS STRONG THUNDERSTORM WILL IMPACT WESTERN SCOTT COUNTY THROUGH
345 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3225 9001 3247 9003 3248 9002 3249 9000
3248 8999 3250 8998 3249 8996 3251 8994
3251 8993 3253 8992 3249 8969 3226 8967
TIME...MOT...LOC 2015Z 215DEG 34KT 3244 8982
SWSpecial weather statement, Jun 26, 3:28 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT FRI JUN 26 2015 LAZ016-023-025-262100- TENSAS LA-FRANKLIN LA-MADISON LA- 328 PM CDT FRI JUN 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL FRANKLIN... SOUTHWESTERN MADISON AND NORTHWESTERN TENSAS PARISHES UNTIL 400 PM CDT... AT 327 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NEWLIGHT...OR 12 MILES EAST OF WINNSBORO...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... NEWLIGHT AROUND 340 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3204 9156 3221 9162 3233 9131 3206 9123 TIME...MOT...LOC 2027Z 255DEG 13KT 3215 9151 EC
Special weather statement, Jun 26, 3:34 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT FRI JUN 26 2015
MSZ072-073-262115-
LAMAR MS-MARION MS-
334 PM CDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION AND
NORTHWESTERN LAMAR COUNTIES UNTIL 415 PM CDT...
AT 333 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
WITH TORRENTIAL RAINFALL OVER BUNKER HILL...OR 8 MILES NORTH OF
COLUMBIA...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. RAINFALL
AMOUNTS OF ONE TO TWO INCHES MAY FALL IN A SHORT TIME.
THIS STRONG THUNDERSTORM WILL BE NEAR...
IMPROVE AROUND 355 PM CDT.
SUMRALL AROUND 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3127 8986 3139 8988 3139 8982 3144 8982
3143 8950 3126 8947
TIME...MOT...LOC 2033Z 262DEG 13KT 3137 8979
ECSpecial weather statement, Jun 26, 3:45 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 345 PM CDT FRI JUN 26 2015 MSZ049-050-262115- SCOTT MS-RANKIN MS- 345 PM CDT FRI JUN 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCOTT AND EAST CENTRAL RANKIN COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER MORTON...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MORTON AROUND 350 PM CDT. FORKVILLE AROUND 400 PM CDT. PULASKI AROUND 405 PM CDT. FOREST AND HILLSBORO AROUND 415 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3227 8978 3244 8979 3252 8948 3226 8944 TIME...MOT...LOC 2044Z 262DEG 12KT 3237 8970 EC
Special weather statement, Jun 26, 3:51 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 351 PM CDT FRI JUN 26 2015 MSZ049-050-262115- SCOTT MS-RANKIN MS- 351 PM CDT FRI JUN 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCOTT AND EAST CENTRAL RANKIN COUNTIES UNTIL 415 PM CDT... AT 344 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM PRODUCING TORRENTIAL RAINFALL IN THE MORTON TO FOREST AREA...MOVING EAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. RAINFALL AMOUNTS OF ONE TO TWO INCHES MAY FALL IN A SHORT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3227 8978 3244 8979 3252 8948 3226 8944 TIME...MOT...LOC 2044Z 262DEG 12KT 3237 8970 EC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:01 PM CDT | Special Weather Statement | JAN | Kemper | 29 min |
| Jun 25, 7:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 21 min |
| Jun 26, 1:02 PM CDT | River Flood Warning | JAN | Issaquena, Washington | 37 days |
| Jun 26, 1:02 PM CDT | River Flood Warning | JAN | Claiborne, Jefferson, Warren | 40 days |
| Jun 26, 3:18 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Jun 26, 3:34 PM CDT | Special Weather Statement | JAN | Marion | 41 min |
| Jun 26, 3:45 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jun 26, 3:51 PM CDT | Special Weather Statement | JAN | Scott | 24 min |
| Jun 26, 4:25 PM CDT | Special Weather Statement | JAN | Simpson | 35 min |
| Jun 26, 4:34 PM CDT | Special Weather Statement | JAN | Lamar | 26 min |
| Jun 26, 4:43 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Jun 26, 4:45 PM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Jun 26, 4:54 PM CDT | Special Weather Statement | JAN | Neshoba | 51 min |
| Jun 26, 5:34 PM CDT | Special Weather Statement | JAN | Kemper | 26 min |
| Jun 26, 5:51 PM CDT | Special Weather Statement | JAN | Montgomery | 24 min |
| Jun 26, 6:30 PM CDT | Special Weather Statement | JAN | Choctaw | 30 min |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.